It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2005, 03:51 PM   #1
Inactive
(female)
 
Join Date: Nov 2004
Posts: 243
shellshocked HB User
Have You Been the Victim of "Crazy Doses"?

When I was first diagnosed with hypot, I was given 125 of synthroid. I did good for quite awhile and then I needed to be bumped up to 150. Again I did ok for quite awhile. Then I got bumped up to 175 of synthroid---and I did good for quite awhile---then I started going hyper.
Then I was dumped down to 100 of synthroid, then bounced up to 150 where I was doing ok for about 6 months. Then I was put on 60 Armour. I felt better---but not great. Then they increased me to 120 of Armour and I felt great. Then they dumped me back down to 90 thyroxine and 10 t3. At that point, I thought I was dying.
Now I'm going to a new doctor and I'm back on 120 Armour---but I don't feel as good as I had before. Has anyone else experienced anything like this? It seems the minute I start feeling good, have energy, and can eat without gaining massive amounts of weight, they drag me off what I'm on and put me on something else.
Could it be that my own thyroid is "kicking on and off"? One doctor told me that that was not possible. Another doctor told me that I couldn't have gained weight like I claimed---my stomach literally grew three inches in one day----and another told me that they didn't know what was wrong with my thyroid---it was all out of whack.
I'm just wondering how all these lab results could come up with such different levels?

Last edited by shellshocked; 06-02-2005 at 03:56 PM. Reason: additional info

 
Old 06-03-2005, 02:45 AM   #2
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Have You Been the Victim of "Crazy Doses"?

Oh, my you really are all over the place! Are you dealing with Hashimotos disease? I am not one to talk about it much as I do not have it, but I understand people can go from hyper to hypo sometimes. And I am wondering if you should stick with Armour at a set dose for 6 weeks or so and see how it goes? For Armour info, look at the thread titled "how have you helped your foggy head" as KKKittykat posted great info on dosing. And once you are on the dose where you feel well, don't let anyone bump you up or down for any reason....in my opinion anyway!

Also, I am wondering if you may be able to help heal your immune system with diet and supplements...at least to give it a boost a bit. There is all kinds of info on that in books and on the net. I am on synthroid...I identify, at least, with the belly part! Hope this helps...maybe someone else?

Last edited by pixiek; 06-03-2005 at 02:46 AM.

 
Sponsors Lightbulb
   
Old 06-03-2005, 07:22 AM   #3
Inactive
(female)
 
Join Date: Nov 2004
Posts: 243
shellshocked HB User
Re: Have You Been the Victim of "Crazy Doses"?

I really have been all over the place! I'm not really sure if I've been diagnosed with hashi's or not. After having been on synthroid for so many years, my body just seemed to not be able to deal with it---I ended up going to a doctor who did Armour---and a lot of things got better right away---they increased the dose from 60 to 120 and I was on top of the world---but then they dropped me down to a 9/1 ratio of t-4 and t-3 (compounded), and I sunk like a rock---gaining weight, becoming bloated, extreme fatigue, etc.
Today I'm going to get copies of my lab results----and see if I can make any sense out of them.
I appreciate your suggestions about supplements. I've started on a super b complex---and that helped, I'm going to try the other, I think it was selenium or something---it's supposed to increase your body's ability to convert t4 to t3. Anyway, I guess I'm off on another adventure!
Thanks for your comments!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mother calls the psychiatrist "CRAZY"! jannar Alzheimer's Disease & Dementia 7 11-13-2008 07:41 AM
certain images or sounds that make you go "crazy" hughley Obsessive Compulsive Disorder (OCD) 8 12-09-2006 05:30 PM
"Crazy" Hell this makes me crazy! Please Help!!! samcunningham Mental Health 2 08-28-2006 05:09 PM
Ok if this can be labelled "normal" then what is labelled "crazy?!" samcunningham Depression 2 08-13-2006 06:59 AM
OMG - I Think I May Now Be "Crazy" anxietysucks Anxiety 3 11-08-2005 03:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 03:55 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!